病院薬学
Online ISSN : 2185-9477
Print ISSN : 0389-9098
ISSN-L : 0389-9098
ドセタキセル投与でRecall現象が発現した1症例
八重 徹司田中 弓子八重 恵美子木下 志保里別府 聡子嘉村 基樹酒匂 啓吾木村 正美上村 邦紀
著者情報
ジャーナル フリー

2000 年 26 巻 6 号 p. 642-646

詳細
抄録

The patient was a 68-year-old woman who developed metastic lymphangitic carcinomatosis in the lung due to primary lung cancer. She was given docetaxel at a dose of 10 mg intravenously every 7 days. At cycle 9 of the chemotherapy, a small-volume extravasation of docetaxel occurred during an infusion through a percutaneously inserted peripheral intravenous line in her left hand.Thereafter, she developed edema and pain at the injection point, which almost completely resolved within 3 days. The 10 th cycle of the docetaxel was administered through the right antecubital vein without incident. However from 15-24 hours after the administration of docetaxel, edema, pain, erythema and piecing pain occurred at the site of the previous extravasation on the back of the left hand. These symptoms gradually progressed, and were more serious and extensive than previous phenomena. During the 2-month follow-up period, the symptoms have been decreasing slowly.
“R adiation recall” reactions induced by docetaxel have been previously reported. However, no such “ recall” reaction after systemic re-exposure to docetaxel has ever been reported previously. Those involved in the administration of docetaxel should thus be aware of the possibility of this agent causing a “ recall” reaction at a previous extravasation site.

著者関連情報
© 一般社団法人 日本医療薬学会
前の記事 次の記事
feedback
Top